Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 27, NWS Norman, OK

May 8, 2007Cleveland County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 8, 2007, 8:13 AM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 3 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 8, 2007, 8:13 AM CDT (13:13 UTC)
Expired
May 8, 2007, 11:15 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Whole counties

Counties Cleveland County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 9 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:20 AM CDTFLASH FLOODOklahoma City, OK1.5 - 2.0 FEET OVER WATER OVER ROADWAY REPORTED JUST EAST OF MORGAN ROAD ON RENO. RELAYED BY FOX 25 TV.
May 8, 8:29 AM CDTFLASH FLOODOklahoma City, OK2 FEET OF WATER OVER ROADWAY ON WESTBOUND RAMP OF COUNCIL ROAD OFF I-40. RELAYED BY FOX 25 TV.
May 8, 8:38 AM CDTFLASH FLOODOklahoma City, OKAPPROXIMATELY TWO FOOT DEEP WATER AT INTERSECTION OF SW 45TH AND INDEPENDENCE STREETS
May 8, 8:55 AM CDTFLASH FLOODOklahoma City, OKRAMPS TO INTERSTATE 40 CLOSED AT VIRGINIA, RENO,WESTERN,AND COUNCIL ROAD.
May 8, 9:00 AM CDTFLASH FLOOD2 E The Village, OKHIGH WATER RESCUE AT NW 91ST AND WALKER.
May 8, 9:00 AM CDTFLASH FLOOD2 W The Village, OKHIGH WATER RESCUE AT HEFNER VILLAGE AND BRITTON.
May 8, 9:00 AM CDTFLASH FLOOD4 N Bethany, OKHIGH WATER RESCUE AT BRITTON AND ROCKWELL.
May 8, 9:00 AM CDTFLASH FLOOD5 N Oklahoma City, OKHIGH WATER RESCUE AT AT NW 88TH AND HARVEY.
May 8, 9:00 AM CDTFLASH FLOOD5 S Bethany, OKHIGH WATER RESCUE AT SW 29TH AND COUNCIL.
May 8, 9:00 AM CDTFLASH FLOOD5 Sw Oklahoma City, OKHIGH WATER RESCUE AT SW 51ST AND INDEPENDENCE.
May 8, 9:00 AM CDTFLASH FLOOD9 Sw Oklahoma City, OKHIGH WATER RESCUE AT SW 59 AND COUNTY LINE.
May 8, 9:00 AM CDTFLASH FLOOD9 Wsw Oklahoma City, OKHIGH WATER RESCUE AT SW 59 AND COUNTY LINE.
May 8, 9:00 AM CDTFLASH FLOODOklahoma City, OKHIGH WATER RESCUE AT NW 45TH AND YOUNGS.
May 8, 10:20 AM CDTFLASH FLOODMoore, OKSTREET FLOODING ON 34TH JUST EAST OF INTERSTATE 35.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.2 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 081314
FFWOUN
OKC027-051-087-109-081615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
813 AM CDT TUE MAY 8 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  GRADY COUNTY IN CENTRAL OKLAHOMA...
  MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1115 AM CDT

* AT 813 AM CDT...RADAR SHOWED ADDITIONAL HEAVY RAIN MOVING INTO THE 
AREA...WITH RAINFALL RATES EXCEEDING ONE INCH PER HOUR. WITH A 
NEARLY SATURATED GROUND...THIS RAIN WILL LIKELY LEAD TO FLASH 
FLOODING.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER 
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3479 9807 3495 9719 3571 9717 3571 9761
      3538 9768 3513 9804

$$

JAMES
1 follow-up statement
000 
WGUS74 KOUN 081405
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
900 AM CDT TUE MAY 8 2007

OKC027-051-087-109-081615-
OKLAHOMA OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
900 AM CDT TUE MAY 8 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
MCCLAIN...GRADY...CLEVELAND AND OKLAHOMA COUNTIES...

AT 9 AM...RADAR SHOWED THE LEADING EDGE OF THE HEAVIEST RAIN 
EXTENDING FROM CHOCTAW...TO NOBLE....THEN INTO SOUTHWESTERN MCCLAIN 
COUNTY...WITH LIGHTER RAIN TO THE WEST. NUMEROUS INTERSECTION ACROSS 
THE OKLAHOMA CITY METROPOLITAN AREA HAVE BEEN CLOSED DUE TO 
FLOODING...INCLUDING PARTS OF INTERSTATE 40. THIS IS A DANGEROUS AND 
POTENTIALLY LIFE THREATENING SITUATION.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
ADDITIONALLY...COUNTRY ROADS AND FARM LANDS ALONG THE BANKS OF 
CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH 
FLOODING.

LAT...LON 3479 9807 3495 9719 3571 9717 3571 9761
      3538 9768 3513 9804

$$

JAMES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 8, 5:00 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 8, 5:00 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT TUE MAY 8 2007

.DISCUSSION...
RUNNING SERIOUSLY LATE THIS MORNING... DUE TO ACTIVE WEATHER...
AMONG OTHER THINGS. SHOULD HAVE THE VARIOUS TEXT PRODUCTS
AVAILABLE SHORTLY AFTER 5 AM.

A NIGHTTIME MCS HAS FORMED OVER OUR AREA... ACTUALLY SEVERAL OF
THEM. MODERATE TO HEAVY RAIN HAS ALREADY FALLEN ACROSS MUCH OF THE
SOUTHERN HALF OF OUR FORECAST AREA... AND QUITE A BIT MORE IS
POSSIBLE BEFORE THE COMPLEXES DIMINISH LATER TODAY. WE HAVE
DECIDED TO ISSUE A FLOOD WATCH THAT COVERS COUNTIES THAT HAVE HAD
THE MOST RAINFALL OVER THE PAST 24 HOURS OR SO... AND EXPECT THE
MOST NEW RAIN LATER THIS MORNING.

WHATEVER HAPPENS TO THE MORNING CONVECTION WILL HAVE A SIGNIFICANT
EFFECT ON THE REST OF TODAY. THE BEST GUESS IS THAT THE CURRENT
CONVECTION WILL DIMINISH AND DRIFT OFF TO THE NORTHEAST BY
AFTERNOON... AND TYPICAL AFTERNOON CONVECTION WILL FORM ALONG
WHATEVER BOUNDARIES ARE LEFT BEHIND.

NOT MUCH CHANGES TOMORROW... BUT BY THURSDAY... THE PESKY UPPER
LOW TO OUR WEST FINALLY - WE HOPE - GETS DISLODGED FROM THE
SOUTHERN ROCKIES AND HEADS EAST. THE ECMWF HAS JOINED THE EARLIER
GFS PROGS... TAKING THE SYSTEM TO OUR SOUTH. THAT WILL KEEP CLOUDS
AND PRECIPITATION GOING ACROSS THE SOUTHERN HALF OF OUR CWA...
WHILE THE NORTH MAY ACTUALLY CLEAR OUT AND WARM UP. ALL AREAS
SHOULD SEE CLEARING BY THE WEEKEND.

THE DIURNAL TEMPERATURE RANGE WILL BE SHORTENED SOMEWHAT BY THE
WET GROUND... SO WE HAVE GONE A LITTLE BELOW MOS GUIDANCE FOR
HIGHS... AND ABOVE FOR LOWS... WHERE NECESSARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  60  76  59 /  70  50  50  40
HOBART OK         70  58  75  58 /  70  50  50  40
WICHITA FALLS TX  73  62  75  60 /  60  60  60  50
GAGE OK           71  53  76  54 /  40  40  30  20
PONCA CITY OK     72  58  78  58 /  40  40  40  30
DURANT OK         79  63  80  61 /  60  30  50  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON CDT TODAY FOR OKZ022>025-027>038-043-048-
     052.

TX...FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ083>085-087-088.

&&

32/23
Hazardous weather outlook, May 8, 6:55 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
655 AM CDT TUE MAY 8 2007

OKZ004>048-050>052-TXZ083>090-081700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
655 AM CDT TUE MAY 8 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS PARTS OF WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH OF A LINE EXTENDING FROM
BENJAMIN TEXAS... TO WALTERS... TO ARDMORE... TO DURANT.

TIMING...
WHILE AN ISOLATED SEVERE STORM COULD OCCUR THIS MORNING... THE MOST
LIKELY TIME WILL BE DURING THE AFTERNOON AND EVENING HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER AND FLOOD OPERATIONS TODAY
AND TONIGHT.

DISCUSSION...
ONGOING THUNDERSTORMS COULD PRODUCE LOCAL AREAS OF FLOODING BEFORE
GRADUALLY DIMINISHING DURING THE MORNING. A LARGE THUNDERSTORM
OUTFLOW BOUNDARY EXTENDING ACROSS NORTH CENTRAL TEXAS THIS MORNING
WILL MOVE SLOWLY BACK NORTH DURING THE DAY. MEANWHILE... AN UPPER
AIR STORM SYSTEM OVER THE SOUTHERN ROCKIES AND NORTHERN MEXICO WILL
PROVIDE ADDITIONAL LIFT TO SUPPORT THUNDERSTORM DEVELOPMENT. WHILE
THE AIRMASS OVER THE AREA HAS STABILIZED SOMEWHAT IN THE LOWER
LEVELS THIS MORNING... DAYTIME HEATING IS EXPECTED TO AGAIN INCREASE
THE INSTABILITIES DURING THE DAY... MAINLY ACROSS PORTIONS OF
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. MODERATELY STRONG WINDS
ALOFT SHOULD PROVIDE SUFFICIENT SHEAR TO SUPPORT SUPERCELL
THUNDERSTORMS. ALTHOUGH THE LOW LEVEL SHEAR WILL BE WEAKER... IT
COULD BECOME ENHANCED NEAR THE OUTFLOW BOUNDARY LATE THIS AFTERNOON
OR EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL TO
NEAR THE SIZE OF HALF DOLLARS AND STRONG WINDS. ISOLATED TORNADOES
COULD ALSO BE A POSSIBILITY IF THE LOW LEVEL WIND FIELD BECOMES MORE
FAVORABLE NEAR THE OUTFLOW BOUNDARY. EXCESSIVE RAINS OVER THE PAST
FEW DAYS HAVE LEFT THE GROUND SATURATED IN MANY AREAS OF OKLAHOMA.
ADDITIONAL RAINS THROUGH TONIGHT COULD LEAD TO FLOODING IN LOW LYING
AND OTHER POOR DRAINAGE AREAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY RESULT IN FLOODING AS STORMS MOVE OVER AREAS
THAT HAVE EXPERIENCED HEAVY RAIN THE PAST FEW DAYS.  A FLOOD WATCH
IS IN EFFECT FOR PARTS OF CENTRAL AND SOUTHERN OKLAHOMA... AND
WESTERN NORTH TEXAS.  PLEASE REFER TO THAT PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY. DUE TO THE SLOW
MOVEMENT OF THE UPPER LEVEL STORM SYSTEM FROM THE WEST... A CHANCE
FOR STORMS WILL CONTINUE INTO FRIDAY.  AT THIS TIME... IT APPEARS
THAT THE WEEKEND WILL BE FREE OF STORMS.

OTHER HAZARDOUS WEATHER...
THE SATURATED GROUND ACROSS A LARGE PART OF THE AREA WILL CONTINUE
TO ENHANCE CONCERNS FOR LOCAL FLOODING FOR THE NEXT SEVERAL DAYS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

CJS

In the hours before

Special weather statement, May 8, 2:13 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
213 AM CDT TUE MAY 8 2007

OKZ027>029-038>040-080745-
CLEVELAND OK-GRADY OK-MCCLAIN OK-COMANCHE OK-GARVIN OK-STEPHENS OK-
213 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...COMANCHE...
GARVIN...GRADY...MCCLAIN AND STEPHENS COUNTIES.

A BAND OF STRONG THUNDERSTORMS EXTENDED FROM LAWTON...NORTHEAST TO
RUSH SPRINGS... TO PURCELL AT 213 AM CDT. THE STORMS WERE MOVING
NORTH AT 10 MPH. THE STRONGER STORMS WILL PRODUCE SMALL HAIL...
HEAVY RAIN AND VERY FREQUENT LIGHTNING.

CJS
Special weather statement, May 8, 3:07 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
307 AM CDT TUE MAY 8 2007

OKZ028>030-080830-
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-
307 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND
POTTAWATOMIE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES SOUTHWEST OF
BLANCHARD TO MACOMB AT 307 AM CDT...MOVING NORTH AT 10 MPH. THE
STORMS WILL PRODUCE INTENSE CLOUD TO GROUND LIGHTNING ALONG WITH
HEAVY RAINFALL BETWEEN ONE HALF AND ONE INCH PER HOUR. OCCASIONAL
SMALL HAIL WILL ALSO BE POSSIBLE.

CJS
Special weather statement, May 8, 4:05 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
405 AM CDT TUE MAY 8 2007

OKZ024-025-080930-
CANADIAN OK-OKLAHOMA OK-
405 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND OKLAHOMA
COUNTIES.

THUNDERSTORMS WITH HEAVY RAINS AND FREQUENT LIGHTNING WILL BE
SPREADING NORTH AROUND 10 MPH ACROSS OKLAHOMA AND CANADIAN
COUNTIES... INCLUDING THE OKLAHOMA CITY METRO AREA.

CJS
Special weather statement, May 8, 8:08 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
808 AM CDT TUE MAY 8 2007

OKZ039-045-081330-
JEFFERSON OK-STEPHENS OK-
808 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JEFFERSON AND STEPHENS
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF HASTINGS AT
808 AM CDT...MOVING NORTHEAST AT 20 MPH. ANOTHER STRONG THUNDERSTORM
WAS WEST OF RINGLING. HEAVY RAIN...SMALL HAIL...AND WIND GUSTS NEAR
35 MPH ARE LIKELY.

PEOPLE IN JEFFERSON AND STEPHENS COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JAMES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:42 PM CDTSevere Thunderstorm WarningOUNBryan48 min
May 7, 9:05 PM CDTTornado WarningOUNBryan25 min
May 7, 9:28 PM CDTSevere Thunderstorm WarningOUNBryan37 min
May 8, 5:27 AM CDTFlood WatchOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 37 more55 hr
May 8, 8:13 AM CDTFlash Flood WarningOUNGrady, McClain3 hr
May 8, 8:34 AM CDTFlash Flood WarningOUNCanadian3 hr
May 8, 5:28 PM CDTSevere Thunderstorm WarningOUNTillman32 min
May 8, 6:01 PM CDTSevere Thunderstorm WarningOUNKiowa44 min
May 8, 6:53 PM CDTSevere Thunderstorm WarningOUNComanche52 min
May 8, 6:56 PM CDTFlash Flood WarningOUNKiowa3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.